What can be done to fix lips? Had Artefill injected 10 years ago and it looks terrible. (photos)
Doctor Answers 5
Treatment Options For Lips Injected With Artefill
Artefill injected into the lips can create lumps and nodules that can be extremely difficult to treat adequately. One approach is to use a combination of steroid and 5 FU injections to try to dissolve and soften the nodules.
This can be followed by injections of belotero, juvederm smile or restylane silk to try to camouflage the areas of lumpiness. Direct excision of the artefill carries with it a risk of tissue deficit, asymmetry and deformity of the lips that can be difficult to completely correct.
Artefill and Permanent Results
This is one of the reasons that I don't use any permanent injections. Artefill had many terrible problems. The best advice would be to consult someone who can surgically remove the product at this point. For lips I always prefer a hyaluronic acid based filler. If you don't like the results it can be removed and you Best, Dr. Green
Removing artefill from the lips in Los Angeles
Our office specializes in the removal of artefill and silicone from the lips. It looks like your situation is relatively straightforward and can be managed surgically.
You might also like...
Artefill in the Lips
I am sorry that you are having this problem. Are you sure that you had Artefill? Artefill was not available in the US until late 2006 and not many people were injecting it for the next few years. There are a number of similar products that were available in Mexico that gave results similar to yours and that is why I am wondering. From what can be seen, you may need surgery to correct your situation. I have not found injections to be that useful for your situation.
I hope that helps.
Lip Augmentation after Artefill Injections
You could use fillers (Juvederm or Restylane), lip implants or fat to improve the look and symmetry of your lips. You may need surgery or 5fu/steroid injections for the bump area directly. See an expert. Best, Dr. Emer
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.